# SDR ASOA20140308038

- Difficulty date: March 8, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 31,313 hours, 17,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION BOTH EXTERIOR OVERWING EMERGENCY EXIT LIGHTS TO BE INOPERATIVE. MAINTENANCE R & R THE AFFECTED EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
